# SDR UIEA2013062100338

- Difficulty date: June 18, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,073 hours, 15,172 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 1 INOPERATIVE, RANG OUTWIRING & LOOPS FOR FIRE DETECTION ALL FOUND WITHIN AMM SPECS 26-11-00, CLEANED DIRTY CONNECTOR D4230J, RESECURED LOOSE CONNECTOR D4230J ON LT ENG FOR FIRE WARNING.  RAN ENGINE SEVERAL TIMES, NO STATUS MESG, NO FAULTS FOUND. THIS CLEARS MEL 26-11-01-01.
